# SDR AALA20090729TUL01

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 60,877 hours, 31,677 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMBER ONE BEAM FORWARD STOP-PAD BRACKET CRACKED.  REPLACED STOP-PAD BRACKET UNDER ESO-80174.
